MAUDE Adverse Event Report: Philips Medical Systems Nederland B.V. IntelliSpace Cardiovascular; Cardiovascular Image and Information Management System

Philips Medical Systems Nederland B.V. IntelliSpace Cardiovascular; Cardiovascular Image and Information Management System
Model Number IntelliSpace CardioVascular
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint regarding intellispace cardiovascular (iscv), indicating that unable to finalize report on echo module and encounter an error 500.The device was in clinical use at the time of the event, and no adverse event or patient harm was reported (pr (b)(4)).Philips has started an investigation of this complaint.

Brand Name
IntelliSpace Cardiovascular
Common Device Name
Cardiovascular Image and Information Management System
Manufacturer (Section D)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
edita reznik-shmueli
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key50426773
Report Number3003768277-2026-101323
Device Sequence Number13055921
Product Code LLZ
UDI-Device Identifier00884838095250
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K153022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIntelliSpace CardioVascular
Device Catalogue Number830089
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/25/2026
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown